

Republic of the Philippines DEPARTMENT OF PUBLIC WORKS AND HIGHWAYS CENTRAL OFFICE

12.01.2021

Manila

November 29, 2021

MEMORANDUM

FOR

: Director CONSTANTE A. LLANES, JR. CESO III, PS OIC-Director EDWIN C. MATANGUIHAN, BOD OIC-Director MA. VICTORIA S. GREGORIO, PrS Director GLIRICIDIA C. TUMALIUAN, IAS

OIC-Director REYNALDO P. FAUSTINO, BRS
OIC-Director ANDRO V. SANTIAGO, SRS

SUBJECT

: Batch 2 of Training on Facilitating Online Learning (Phase 1 of the

Capacity Development Strategy for the DPWH Devolution Transition Plan)

In line with the Capacity Development Strategy for the DPWH Devolution Transition Plan (DTP) prepared by the Technical Working Group (TWG) and its secretariat in compliance with the Executive Order (E.O.) No. 138 series of 2021 and its Implementing Rules and Regulations (IRR), the Human Resource and Administrative Service will conduct the above-mentioned training on **December 7 & 9, 2021** via Zoom application.

As part of the Phase 1 of the Capacity Development Strategy for the DTP, the objective of the Training on Facilitating Online Learning is to equip the identified Subject Matter Experts (SMEs) from Central Office with knowledge and skills to effectively facilitate and deliver virtual learning sessions using best practices and appropriate learning methods to the ROs and DEOs in providing capacity development interventions to LGUs.

In this regard, the identified SMEs (copy of list attached) are directed to participate in the abovementioned training on the said dates. To confirm the attendance and to register to the training, the SMEs are required to accomplish the following online forms **on or before December 3, 2021**:

Online Forms	Link
1. Participant's Profile	https://tinyurl.com/TFOL2021
2. Pre-Test on Devolution Transition Plan	https://tinyurl.com/PreTestDTP2
3. Pre-Test on Online Learning Facilitation	https://tinyurl.com/PreTestFOL

The meeting link will be forwarded to the e-mail address registered in the participant's profile. Also, please ensure that the participant will have access to a computer, laptop or mobile phone with camera and stable internet connection during the sessions.

Attached is the session schedule for your reference. For any concerns, please contact Ms. Darlene Angelu V. Peña at local 43337 or email at penadav@dpwh.gov.ph.

For compliance.

ATTY. MICHAEL S. VILLAFRANCA

Director IV

Human Resource and Administrative Service

List of Identified Subject Matter Experts (SMEs) from Central Office (Participants to the Training on Facilitating Online Learning)

Office	Identified SMEs		
Planning Service (PS)	Nenita R. Jimenez Ara Charise C. Salcedo Lea Yvette Aguilar Reggie Marie Gabales Pelita Galvez Maria Victoria O. Lofamia	Alexander Generoso Castro Cheryl Livara Predesvinda M. Garcia Eduardo Chua Ralph Joed A. Dela Cruz	
Bureau of Design (BOD)	Dindo M. Macabante Cherisse D. Bagan Samuel A. Bertillo Peter James T. Esquibil Lara Marisse T. Inguito	Jerome V. Katigbak Richard V. Lomboy Mark Gerson P. Baril Luvincci D. Tan	
Procurement Service (PrS)	Dir. Ma. Victoria S. Gregorio Lilibeth J. Fajardo		
Internal Audit Service (IAS)	Luz Dela Rosa		
Bureau of Construction (BOC)	Robie Shem T. Ocray Ryan M. Cabarubias Cherizalyn M. Unabia		
Bureau of Quality and Safety (BQS)	Domer D. Obinguar Marjorie G. Añasco Philip James C. Maluping Kristine Joy R. Alonte Ehlma D. Lacuaren	Michael T. Dayao Ariel T. Talavera Jomar O. Mendoza Ronnel C. Quinto Gener Joseph D. Gomez	
Bureau of Research and Standards (BRS)	Ysabella May C. Bitong Michael D. Claassen Aliannah E. Ventura Roy C. Pacanan Russell Amada Jr. Jose Angelo S. Karagdag Mel Clarisse SD. Hernandez Ma Celine C. Angeles	·	
Stakeholders Relations Service (SRS)	Rolando C. Rodolfo		

Training on Facilitating Online Learning
Phase 1 of the Capacity Development Strategy for the
DPWH Devolution Transition Plan (DTP)

COURSE SCHEDULE

DAY & TIME	TOPIC	RESOURCE SPEAKER/S
DAY 1		
8:30 AM -8:40 AM (10 mins)	Admitting of Participants	Training Administrator
8:40 AM 9:20 AM (40 mins)	Opening Program	Training Administrator Director Michael S. Villafranca Training Evaluator
9:20 AM -9:40 AM (20 mins)	Discussion on the Training Requirements	Ms. Michelle Cruz-Villegas
3.10741		Usec. Ma. Catalina E. Cabral
- 11:00 AM (1 hour & 20 mins)	Overview of the DPWH Devolution Transition Plan (DTP)	Usec. Ma. Catalina E. Cabral / DTP Technical Working Group
11:00 AM - 12:00	* Lunch Break *	
12:00 – 5:00 PM	 Foundations of Digital Learning Training Fundamentals Training Cycle Adult Learning Principles Digital Learning 101 Types of Digital Learning Benefits of Online Learning Similarities and Differences of Facilitating Face to Face and Online Learning Effective Online Learning Facilitation Online Learning Methods Preparing Learning Materials and Activities Facilitation Techniques Online Learning Engagement Techniques Do's and Don'ts in Online Learning Online Learning Tips and Tricks 	Ms. Marby Tabungar
DAY 2		
12:00 – 5:00 PM	 Online Learning Tools and Techniques Effective use of Online Tools and Technology Using Online Tools for various Learning Activities How to use Breakout Rooms and Online platform features How to use Mentimeter for interactive learning How to use Quizziz for gamified online assessments How to use Ideaboardz for idea generation How to use Canva for creating presentation materials and learning videos 	Ms. Marby Tabungar Ms. Anne Lee
5:00 PM - 5:15 PM (15 mins)	Closing Remarks	Director Constante A. Llanes
5:15 PM - 5:30 PM (15 mins)	Post Training Evaluation	Training Evaluator